Ibugesic Plus Tablet 20'S
TabletBox Nagercoil
Fever | Cipla Ltd
0 likesShort Description:
Ibugesic Plus Tablet 20'S is used for Fever. This contains Ibuprofen 400 mg,Paracetamol (Acetaminophen) 325 mg
*This medicine need prescription
Combination:
Ibuprofen 400 mg,Paracetamol (Acetaminophen) 325 mg
View Alternate₹32.2 ₹36.59 12% off
12 stock available
Delivery on Tue, 28 Jan | All over India
Add to cart